National Changhua University of Education Institutional Repository : Item 987654321/12150
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19029074      Online Users : 273
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/12150

Please use this identifier to cite or link to this item:

Title: A Cryptographic Key Assignment Scheme for Access Control in a Hierarchy with Exceptions
Authors: Tseng, Yuh-Min
Contributors: 數學系
Date: 2004-04
Issue Date: 2012-07-03T03:44:18Z
Relation: Journal of Discrete Mathematical Sciences & Cryptography, 7(1): 121-132
Appears in Collections:[math] Periodical Articles

Files in This Item:

There are no files associated with this item.

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback